TheLupusSite.com banner

1 - 9 of 9 Posts

·
Registered
Joined
·
432 Posts
Discussion Starter #1
Hey hope you are all well. I am feeling much better (mentally!) thanks for all your recent support...I think i just got so down because i was throwing up all the time. however i have just managed a full week of work! yey! It was a struggle though as i am very tired on Aza and my main query-ive been getting really painful tummy (low down) that gets worse when i need a wee (did urine culture-came back neg). the pain is pretty much constant and quite crampy. I am a little bit constipated also (sorry tmi!) im not sure if Aza can cause these symptoms? Blood count/lft's and u's & e's all normal on tuesday. Any ideas? I'm going to have to quit Aza if this continues! x
 

·
Registered
Joined
·
2,374 Posts
I been lucky on aza, have had no side affects. I am not sure if the aza could be causing these problems for you. I wish I could be of more help. I hope someone else can give you more information

Hugs Sheila x
 

·
Registered
Joined
·
3,471 Posts
Mooks, i can remember when i first went on Aza i was bad with stomach pains bad cramps also, and was sick, lasted for weeks, but it did however go.
dont think it helped that they shuved my Aza up quick as i was in hospital. but im ok now... that was in 05........ good luck


Lin xxx
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
Mooks,
Glad to hear you are feeling a little better. I would try eating fiber cereal in the morning like grapenuts. The fiber will help with the constipation that you are having and might stop the cramping in the stomach. Do this for a month if not better try talking to the doctor or pharm to see if there is a side effect you should be concerned with. I hope that this might help you with your problem and make you feel a lot better and that it is just the constipation that is the problem for you.
Tammy
 

·
Registered
Joined
·
15,684 Posts
Hi Michelle,

Are you still taking ondansetron (Zofran) ? You can have urinary problems from it, more usually less frequent or difficulty urinating so I wonder if that's playing a part? I haven't had that problem with Aza but see its listed under possible problems in the article Breanne linked to. The ondansetron (Zofran) can also cause fatigue and constipation and they are fairly common side effects.

What dosage of Aza are you on?

love
Lily
 

·
Registered
Joined
·
432 Posts
Discussion Starter #7
heya thanks for your replies. I have stopped the Ondansetron and have not been sick since stopping so hopefully my body is getting used to the Aza. Since stopping Ondansetron my tummy pain and constipation seems to have pretty much gone so I think maybe it was that. I'm only on 75mg a day of Aza Lily, but my rheum wants to put it to 150 next month. I'm still feeling nauseous on it but not so bad. I just hope it works! xxxxx
 

·
Registered
Joined
·
15,684 Posts
Fingers crossed Michelle :thumbs: and I hope the nausea fades soon!

love
Lily
 

·
Registered
Joined
·
154 Posts
Hi Mooks, I have been on Aza for 14 months,. took about 6 months to kick in, i do feel better, but also suffer with tummy pain, bowels and water works are troublesome. i did notice symptoms more when i increased from 100mg to 125mg, going to mention this when i see remy hope things settle down for you.
regards
june
 
1 - 9 of 9 Posts
Top